I'm sure that if you research your supplements that you will find that they increase your testosterone. An increase in testoserone (the male equivalent of estrogen) leads to hair growth and muscle gain. Your best bet is to find a supplement that doesnt increase your testosterone. If you can't find one, then you'll have to choose between quick muscle gain or body hair.
What you seem to be having is hirsutism and taking the protein supplements is one reason for this because these supplements are anabolic steroids. Hirsutism can be due to abnormally high levels of male hormones (called androgens) like in Cushing’s syndrome, tumour or overactivity of the pituitary gland, the adrenal gland or the ovary and medicines like birth control pills, hormones and anabolic steroids.
I sincerely advise you to consult an endocrinologist and get yourself evaluated. Thorough investigations to rule out the above possibilities and reach a confirmatory diagnosis are needed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.